# SDR 2002F01069

- Difficulty date: July 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 654531314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER TIE CLIP CRACKED AT STATION 950A, RIGHT SIDE AT STRINGER 9R.  (M)
